An improvement of Hayman's inequality on an angular domain

Tom 99 / 2010

Cai-Feng Yi, Yu Wang, Hong-Yan Xu Annales Polonici Mathematici 99 (2010), 181-192 MSC: Primary 30D35. DOI: 10.4064/ap99-2-5

Streszczenie

We investigate the properties of meromorphic functions on an angular domain, and obtain a form of Yang's inequality on an angular domain by reducing the coefficients of Hayman's inequality. Moreover, we also study Hayman's inequality in different forms, and obtain accurate estimates of sums of deficiencies.

Autorzy

  • Cai-Feng YiInstitute of Mathematics and Informatics
    Jiangxi Normal University
    330022 Nanchang, Jiangxi, P.R. China
    e-mail
  • Yu WangInstitute of Mathematics and Informatics
    Jiangxi Normal University
    330022 Nanchang, Jiangxi, P.R. China
  • Hong-Yan XuDepartment of Informatics and Engineering
    Jingdezhen Ceramic Institute
    333403 Jingdezhen, Jiangxi, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek